Skip to main content
Log in

Über die gesetzmäßigen Längen der Chromosomenkarten

  • Published:
Zeitschrift für Induktive Abstammungs- und Vererbungslehre Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Vortrag auf der Tagung d. Dtsch. Ges. f. Vererbungswissenschaft, Jena 1935.

Mit 3 Textfiguren

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ludwig, W. Über die gesetzmäßigen Längen der Chromosomenkarten. Z.Ver-erbungslehre 70, 491–495 (1935). https://doi.org/10.1007/BF01741668

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01741668

Navigation